Alert archive / Illinois / Wind Advisories in 2009

Wind Advisory 4, NWS Paducah, KY

May 13, 20099 counties in Illinois; Bollinger County, Cape Girardeau County, Perry County, Missouri

NWS Paducah, KY issued this wind advisory at May 13, 2009, 1:54 AM CDT for 9 counties in Illinois; Bollinger County, Cape Girardeau County, Perry County, Missouri. It took effect at May 13, 2009, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 13, 2009, 1:54 AM CDT (06:54 UTC)
In effect from
May 13, 2009, 10:00 AM CDT
Expired
May 13, 2009, 5:55 PM CDT
In force
8 hr
Issued by
NWS Paducah, KY

Counties Franklin County, IL, Hamilton County, IL, Jackson County, IL, Jefferson County, IL, Perry County, IL, Saline County, IL, Union County, IL, Wayne County, IL, Williamson County, IL, Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO

The radar

The Paducah radar (KPAH), 92 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2283 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 130654
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
154 AM CDT WED MAY 13 2009

ILZ075-080-081-084-085-088-MOZ076-086-087-131500-
/O.NEW.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-PERRY MO-
BOLLINGER-CAPE GIRARDEAU-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU
154 AM CDT WED MAY 13 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL
TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE
NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE
RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR
PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS
FROM THE RECENT SEVERE WIND STORM.

SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS
MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE
MORNING...AFTERNOON...AND EARLY EVENING HOURS. 

THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED
TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY
WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING
AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS.

BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO
POTENTIAL POWER OUTAGES TODAY. 

WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER AND
CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE HIGH
WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION.

&&

$$
2 follow-up statements
000 
WWUS73 KPAH 131316
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
816 AM CDT WED MAY 13 2009

ILZ077-078-083-087-089>094-INZ081-082-085>088-KYZ001>022-MOZ100-
107>112-114-132215-
/O.NEW.KPAH.LW.Y.0004.090513T1500Z-090513T2300Z/
EDWARDS-WABASH-WHITE-GALLATIN-JOHNSON-POPE-HARDIN-ALEXANDER-
PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI...
SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
816 AM CDT WED MAY 13 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

GUSTY SOUTH TO SOUTHWEST WINDS FROM 15 TO 25 MPH ARE EXPECTED
FROM MID AND LATE MORNING THROUGH THE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ILZ076-082-086-132215-
/O.EXA.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/
WAYNE IL-HAMILTON-SALINE-
INCLUDING THE CITIES OF...FAIRFIELD...MCLEANSBORO...HARRISBURG
816 AM CDT WED MAY 13 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL
TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE
NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE
RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR
PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS
FROM THE RECENT SEVERE WIND STORM.

SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS
MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE
MORNING...AFTERNOON...AND EARLY EVENING HOURS.

THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED
TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY
WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING
AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS.

BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO
POTENTIAL POWER OUTAGES TODAY.

WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER
AND CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE
HIGH WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION.

&&

$$

ILZ075-080-081-084-085-088-MOZ076-086-087-132215-
/O.CON.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-PERRY MO-
BOLLINGER-CAPE GIRARDEAU-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU
816 AM CDT WED MAY 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL
TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE
NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE
RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR
PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS
FROM THE RECENT SEVERE WIND STORM.

SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS
MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE
MORNING...AFTERNOON...AND EARLY EVENING HOURS.

THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED
TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY
WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING
AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS.

BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO
POTENTIAL POWER OUTAGES TODAY.

WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER
AND CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE
HIGH WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KPAH 132255
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CDT WED MAY 13 2009

ILZ075-076-080>082-084>086-088-MOZ076-086-087-140000-
/O.CAN.KPAH.WI.Y.0004.000000T0000Z-090514T0300Z/
JEFFERSON-WAYNE IL-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON-
SALINE-UNION IL-PERRY MO-BOLLINGER-CAPE GIRARDEAU-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...
PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...CARBONDALE...
HERRIN...HARRISBURG...JONESBORO...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU
555 PM CDT WED MAY 13 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY. 

$$

ILZ077-078-083-087-089>094-INZ081-082-085>088-KYZ001>022-MOZ100-
107>112-114-140000-
/O.EXP.KPAH.LW.Y.0004.000000T0000Z-090513T2300Z/
EDWARDS-WABASH-WHITE-GALLATIN-JOHNSON-POPE-HARDIN-ALEXANDER-
PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI...
SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
555 PM CDT WED MAY 13 2009

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at May 13, 12:01 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 13, 12:01 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1201 AM CDT WED MAY 13 2009

.UPDATE...
UPDATED AVIATION SECTION FOR 06Z TAFS

&&

.PREVIOUS DISCUSSION /246 PM CDT TUE MAY 12 2009/...
CONVECTION SEEN LINED UP FROM EASTERN KANSAS INTO SOUTHWEST MISSOURI
AND WEST ARKANSAS. MODELS YESTERDAY WERE TOO FAST BRINGING ACTIVITY
INTO OUR AREA FOR TODAY. LATEST RUNS HAVE CAUGHT UP...AND SUGGEST
ONLY A LIMITED CHANCE IN OUR FAR WESTERN COUNTIES PRIOR TO
MIDNIGHT...WITH A CHANCE AREA WIDE AFTER MIDNIGHT. SLIGHTLY HIGHER
POPS NORTH THAN SOUTH. THE CHANCE WILL LINGER WEDNESDAY
MORNING...THEN TAPER OFF TO ONLY SLIGHTS IN THE AFTERNOON AS DRIER
LOW AND MID TROP AIR ADVECT IN. HOWEVER WITH INCREASING
INSTABILITY...WILL LEAVE SLIGHTS IN. CAPPING MAY PRECLUDE MUCH IN
THE WAY OF ACTIVITY. ALSO THERE MAY BE GUSTY WINDS IN THE AFTERNOON
ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. HIGHLIGHTED THIS
POTENTIAL IN A SPECIAL WEATHER STATEMENT...FOR MAINLY THE FOLKS
ACROSS THE WIND DAMAGE REGION OF SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

FRONTAL BOUNDARY WILL SETTLE INTO THE REGION WEDNESDAY NIGHT AND
THEN STALL THURSDAY...WITH HIGH POPS IN THE FORECAST FOR WEDNESDAY
NIGHT. SPC ADJUSTED RISK AREA SLIGHTLY NORTH. DO NOT SEE MUCH
DIFFERENT THAN WE DID YESTERDAY. BEST CHANCE OF SEVERE IS NORTH
AND WEST OF THE WABASH AND OHIO RIVER VALLEY REGIONS.

ON AND OFF CHANCES OF CONVECTION WILL CONTINUE THURSDAY THROUGH
SATURDAY. THEN A FRONT WILL FINALLY COME THROUGH SATURDAY NIGHT.
THE MODELS...INCLUDING SEVERAL OF THE ENSEMBLE MEMBERS ARE PUSHING
THE FRONT ON THROUGH WITH DRIER AIR IN ITS WAKE FOR SUNDAY.
THEREFORE DUE TO INCREASED CONFIDENCE...WE MOSTLY ELIMINATED POPS
FOR CONVECTION ON SUNDAY. WE MAINTAIN A DRY FORECAST SUNDAY NIGHT
THROUGH TUESDAY WITH HIGH PRESSURE FORECAST TO BE IN CONTROL.

WILL CONTINUE TO MONITOR THE HEAVY RAIN POTENTIAL THIS WEEK. RIGHT
NOW IT APPEARS WITH EVENTS SOMEWHAT EVENLY DISTRIBUTED OUT ACROSS
THE FIVE DAY PERIOD...AND BASED ON PROJECTED QPF...WE COULD HAVE
ISSUES IN SOME AREAS. HOWEVER WILL HOLD ON ISSUING ANY FLOOD RELATED
OUTLOOK PRODUCTS AT THIS TIME DUE TO LOW CONFIDENCE IN THE DETAILS.

&&

.AVIATION...
MAINLY VFR CONDITIONS WILL DETERIORATE OVERNIGHT AS THE STRONG LOW
LEVEL SOUTH WINDS BRING LOTS OF MOISTURE NORTH. STRATUS OVER THE
LOWER MISSISSIPPI VALLEY WILL ARRIVE BY 12Z. THIS CLOUDINESS SHOULD
BE MOSTLY OF THE MVFR VARIETY. SOME SHOWERS AND ISOLATED THUNDER MAY
OCCUR LATE TONIGHT AS WARM AIR INCREASES. LOW CLOUDS WILL BURN OFF
WEDNESDAY MORNING.

SURFACE GRADIENT WIND GUSTS IN ADVANCE OF AN APPROACHING COLD FRONT
WILL BE NEAR 30 KNOTS DURING THE AFTERNOON HOURS.

WIDESPREAD RAIN AND THUNDER WILL ARRIVE SOMETIME WEDNESDAY NIGHT
AHEAD OF THE COLD FRONT...MOST LIKELY AFTER 06Z AT KOWB.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

AVIATION...MY
Hazardous weather outlook, May 12, 12:48 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CDT TUE MAY 12 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-131000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1248 PM CDT TUE MAY 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT...
WITH THE BEST CHANCE EXPECTED ACROSS SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS AND SOUTHWEST INDIANA. THE MAIN HAZARDS WILL BE LIGHTNING
AND LOCALLY HEAVY RAIN.

REFER TO THE MOST RECENT FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
RIVER FLOOD INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY...WITH
A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY WEDNESDAY NIGHT OVER
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. DAMAGING
WIND AND HAIL WILL BE THE PRIMARY HAZARDS. ADDITIONALLY...LOCALLY
HEAVY RAIN AND FREQUENT LIGHTNING WILL BE LIKELY.

THE CHANCE OF STORMS WILL PERSIST THROUGH SATURDAY NIGHT...THEN THE
CHANCE WILL DIMINISH SUNDAY. STRONG STORMS WITH LOCALLY HEAVY RAIN
WILL BE POSSIBLE.

GUSTY SOUTH TO SOUTHWEST WINDS 15 TO 30 MPH WILL BE LIKELY ACROSS
PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WEDNESDAY. A
FEW HIGHER GUSTS WILL BE POSSIBLE. THESE WINDS MAY CAUSE WEAKENED
AND DAMAGED TREES AND LIMBS IN SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS TO FALL...AND MAY HINDER RELIEF AND CLEAN UP EFFORTS IN
THE WIND DAMAGE REGION...FROM PERRYVILLE MISSOURI...EAST ACROSS
THE MURPHYSBORO... CARBONDALE...HERRIN...MARION AND HARRISBURG
AREAS IN SOUTHERN ILLINOIS.

REFER TO THE MOST RECENT FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
RIVER FLOOD INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE WEDNESDAY INTO WEDNESDAY
NIGHT.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:16 AM CDTLake Wind AdvisoryPAHAlexander, Edwards, Gallatin, Hardin, Johnson, Massac and 4 more10 hr

Nearby

Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.